教師資料查詢 | 類別: 期刊論文 | 教師: 蕭富元 FU-YUEN HSIAO (瀏覽個人網頁)

標題:Fundamental limits on spacecraft orbit uncertainty and distribution propagation
學年94
學期2
出版(發表)日期2006/07/01
作品名稱Fundamental limits on spacecraft orbit uncertainty and distribution propagation
作品名稱(其他語言)
著者Hsiao, Fu-yuen; Scheeres, D.J.; Park; Villac; Maruskin
單位淡江大學航空太空工程學系
出版者Springer
著錄名稱、卷期、頁數Journal of the Astronautical Sciences 54(3), pp.505-523
摘要In this paper we present and review a number of fundamental constraints that exist on the propagation of orbit uncertainty and phase volume flows in astrodynamics. These constraints arise due to the Hamiltonian nature of spacecraft dynamics. First we review the role of integral invariants and their connection to orbit uncertainty, and show how they can be used to formally solve the diffusion-less Fokker-Plank equation for a spacecraft probability density function. Then, we apply Gromov’s Non-Squeezing Theorem, a recent advance in symplectic topology, to find a previously unrecognized fundamental constraint that exists on general, nonlinear mappings of orbit distributions. Specifically, for a given orbit distribution, it can be shown that the projection of future orbit uncertainties in each coordinate-momentum pair describing the system must be greater than or equal to a fundamental limit, called the symplectic width. This implies that there is always a fundamental limit to which we can know a spacecraft’s future location in its coordinate and conjugate momentum space when mapped forward in time from an initial covariance distribution. This serves as an “uncertainty” principle for spacecraft uncertainty distributions.
關鍵字
語言英文
ISSN0021-9142;2195-0571
期刊性質國外
收錄於SCI;EI;
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!